# SDR ASAA2013060395052

- Difficulty date: June 3, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Lt Elevator
- Component: Elevator
- Component part number: 65C2638427A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB INBD EDGE IS DAMAGED.  BONDED REPAIR ON LT ELEVATOR TAB, INBD CORNER EDGE IAW SRM 51-70-17, REPAIR 11.
